| Model Number |
10602 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy us mr 2.75 x 16 mm stent delivery system was returned for analysis.A visual examination of the stent found signs of stent damage.Stent struts from the mid stent to distal region of the stent were lifted and pulled in all directions.The undamaged stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed signs of distal tip damage.A visual and tactile examination of the hypotube found multiple hypotube shaft kinks along the length of the hypotube shaft.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 29 jul 2020.It was reported that crossing difficulties were encountered.A 2.75 x 16mm synergy drug-eluting stent was advanced for treatment.However, the artery was highly calcified and the device could not cross the lesion.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.However, returned device analysis revealed stent damaged.